Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Get wheezy from some food. Can I take duromine and antihistamines like aerius together?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 8985 Questions
Can I take duromine and antihistamines like aerius together/on the same day? I get wheezy from some food products and need antihistamines but not sure if I should take it because I took duromine this morning.
Posted Tue, 10 Dec 2013 in Medicines and Side Effects
Answered by Dr. Shoaib Khan 1 hour later
Brief Answer: Duromine & aerius interact; try levocetrizine Detailed Answer: Hello ma'am and welcome. Thank you for writing to us. There have been quite a few drug interactions between duromine and anti-histamines. Speaking specifically about aerius, these two medications when taken together carry a moderate risk of interactions as both these medications (i.e. duromine and aerius) contribute to increase blood pressure and heart rate and thus can produce an enhanced effect when used together. As for an anti-histamine effect that you require, you could try levocetrizine, as this is one of the few anti-histamines which does not interact with duromine. I hope you find my response both helpful and informative. Please feel free to write back to me for any further clarifications, I would be more than happy to help you. Best wishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor